MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM MASTERS SERIES VALVE EXPANDED CUFF; HEART-VALVE, MECHANICAL
Model Number 31MECJ-502
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
On (b)(6) 2020, the physician selected a 31mm masters valve to implant.For an unknown reason, the 31mm masters valve was implanted then explanted and exchanged for a 27mm mechanical valve (sn (b)(4)).The 27mm valve dropped due to poor coordination.Another 27mm valve (sn (b)(4)) was used to complete the procedure.No patient consequences was reported.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information for: g4, g7, h2, h6, and h10 an event of implanting and then explanting a 31mm masters valve for an unknown reason was reported.A smaller 27mm valve was successfully implanted.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM MASTERS SERIES VALVE EXPANDED CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key9800714
Report Number2648612-2020-00023
Device Sequence Number2777934
Product Code LWQ
UDI-Device Identifier05414734006613
UDI-Public05414734006613
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model Number31MECJ-502
Device Catalogue Number31MECJ-502
Device Lot Number7204342
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;